Hi there. Im not a doctor , but will offer general advice. From the very limited detail you give of your illness its hard to make any firm suggestions. Anyway this is what i guess. You have an enlarged Heart. You need to find the cause of this, thats important.
It may be from High BP, which can cause an enlargement over time. Its a gradual process, but this can eventually result in
your heart being enlarged and resulting in the failure. The failure is basically a reduced EF. Whats your number like??
When the failure develops, Edema can result. Hence your taking a water tablet to reduce your body fluid.
Failure can improve over time, but you need to establish the cause of it to begin with. The meds take time, so patients will be needed!! There will be side effects too. We all have to adjust and live with them
Your doc will probably go for a 3 or 6 month review, to re assess you. You will need to appreciate that things wont happen fast.
If I were you, I would make double sure your BP is under good control, as its very important given your medical history above.
Keep us posted